# SDR NOCA02509

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410332211
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEFT MLG GREEN INDICATOR LT INOP, USED ALT GEAR EXTEND PROCEDURE AND WITH FLAPS SET AT 30 DEG.  NO WARNING HORN, GEAR DOWN CONFIRMED BY TOWER FLY BY, FIRST FLY BY USING NORMAL LEFT GEAR EXT.  TOWER STATED GEAR WAS LOCKED AT 45 DEG.  THEN USED ALT EXT PROCEDURE.  FLT CREW DECLARED AN EMERGENCY WITH ATC.  PERFORMED PSEU BITE FIM 32-09-03 FIG 103 FOUND FAULT CODE SHOWN 248 TAILSKID RETRACTED, 247 TAIL SKID EXTENDED 287 L/E SLAT NR 6 OUTBOARD, 283 L/E SLAT NR 2 INBOUND NO FAULT CODE SHOWN FOR GEARS, ALSO NO EICAS MSG SHOWN.  PERFORMED MLG VISUAL INSPECTION AT DOWNLOCK FOR DAMAGE NO DAMAGE NOTED.  REMOVED AND REPLACED LEFT LANDING GEAR POSITION IND LIGHT PER AMM 33-13-00-902-019, OPS CHECKED GOOD.
